# SDR UHLA2012020100033

- Difficulty date: February 1, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 18,936 hours, 10,826 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARM DISARM INSCRIPTION NOT SHOWING.  ADJUSTED R1 DOOR LINING IAW EMB 170 MM 25-23-06.  OPS CHECK GOOD.
